# SDR 95FDEA01629

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN, BS 360, STR 17L.  CUT OUT SKIN AND INSTALLED EXTERNAL DOUBLER PER FEDEX EA 7-5330-25929.
